# SDR SWIA2014061938224

- Difficulty date: June 15, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 28,086 hours, 25,944 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING EXTENTION OF FLIGHT SPOILERS INFLIGHT,  RECEIVED FLIGHT SPOILERS FAULT STATUS MESSAGE FOLLOWED BY SLIGHT UNCOMMANDED ROLL AND YAW.  RESET SECU AND PERFORMED SPOILER OPS CHECK IAW AMM.
